Admissibility of Diagonal State-Delayed Systems with a One-Dimensional Input Space

Partington, JR orcid.org/0000-0002-6738-3216 and Zawiski, R (2019) Admissibility of Diagonal State-Delayed Systems with a One-Dimensional Input Space. Complex Analysis and Operator Theory, 13 (5). pp. 2463-2485. ISSN 1661-8254

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © The Author(s) 2019. This article is distributed under the terms of the Creative Commons Attribution 4.0 International License (http://creativecommons.org/licenses/by/4.0/), which permits unrestricted use, distribution, and reproduction in any medium, provided you give appropriate credit to the original author(s) and the source, provide a link to the Creative Commons license, and indicate if changes were made.
Keywords: Admissibility; State delay; Diagonal system; Reciprocal system
Dates:
  • Published: July 2019
  • Accepted: 5 March 2019
  • Published (online): 18 March 2019
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 07 Mar 2019 11:33
Last Modified: 12 Jul 2019 11:51
Status: Published
Publisher: Springer International Publishing
Identification Number: https://doi.org/10.1007/s11785-019-00910-5

Share / Export

Statistics